Publications of J. Justin

This page shows all publications that appeared in the IASI annual research reports. Authors currently affiliated with the Institute are always listed with the full name.

You can browse through them using either the links of the following line or those associated with author names.

Show all publications of the year  ALL, with author Justin J., in the category ALL (or show them all):   (Items found: 27)


2013 | 2008 | 2006 | 2004 | 2002 | 2001 | 1997 | 1996 | 1995 | 1994 | 1993 | 1992 | 1991 | 1990 | 1989 | 1988 | 1986 | 1984

2013  [top]
  • Pirillo G., Justin J.: Repetitivity of semigroups and a result of Cassaigne, Currie, Schaeffer and Shallit, IASI-CNR, R. 13-13, 2013

2008  [top]
  • Glen A., Justin J., Pirillo G.: Characterizations of finite and infinite episturmian words via lexicographic orderings, European Journal of Combinatorics 29, 45-58, 2008

2006  [top]
  • Glen A., Justin J., Pirillo G.: Characterizations of finite and infinite episturmian words via lexicographic orderings, Manuscript to appear in European Journal of Combinatorics, 2006

2004  [top]
  • Justin J., Pirillo G.: Episturmian words: shifts, morphisms and numeration systems, International Journal of Foundations of Computer Science 15, 329-348, 2004

2002  [top]
  • Justin J., Pirillo G.: On a characteristic property of Arnoux-Rauzy sequences, Rairo-Informatique Theorique et Applications-Theoretical Informatics and Applications 36 (4), 385-388 (200, 2002
  • Justin J., Pirillo G.: Episturmian words and episturmian morphisms, Theoretical Computer Science 276 (1-2), 281-313, 2002

2001  [top]
  • Droubay X., Justin J., Pirillo G.: Epi-Sturmian words and some constructions of de Luca and Rauzy, Theoretical Computer Science 255 (1-2), 539-553, 2001
  • Justin J., Pirillo G.: Fractional powers in Sturmian words, Theoretical Computer Science 255 (1-2), 363-376, 2001

1997  [top]
  • Justin J., Pirillo G.: Decimations and Sturmian words, Rairo-Informatique Theorique et Applications-Theoretical Informatics and Applications 31 (3), 271-290, 1997
  • Justin J., Pirillo G.: On some factorizations of infinite words by elements of codes, Information Processing Letters 62 (6), 289-294, 1997

1996  [top]
  • Justin J., Pirillo G.: On a combinatorial property of Sturmian words, Theoretical Computer Science 154 (2), 387-394, 1996

1995  [top]
  • Justin J., Pirillo G.: On a question about factorization forests, Theoretical Computer Science 141 (1-2), 351-355, 1995

1994  [top]
  • Justin J., Pirillo G.: On some questions and conjectures in the combinatorial theory of semigroups, Southeast Asian Mathematical Society. Southeast Asian Bulletin of Mathematics 18 (3), 91-104, 1994

1993  [top]
  • Justin J., Pirillo G.: Factorial languages and some combinatorial properties of semigroups, International Journal of Algebra and Computation 3 (3), 295-316, 1993

1992  [top]
  • Justin J., Pirillo G.: Intracommutativity properties for groups and semigroups, Journal of Algebra 153 (2), 424-443, 1992

1991  [top]
  • Justin J., Piochi B., Pirillo G.: On fixed-point-free permutation properties in groups and semigroups, Annali di Matematica Pura Ed Applicata 159, 45-64, 1991
  • Justin J., Piochi B., Pirillo G.: Propriétés de permutabilité avec certaines restrictions, Archiv der Mathematik 57 (1), 14-20, 1991
  • Justin J., Pirillo G.: Shirshov's theorem and $\omega$-permutability of semigroups, Advances in Mathematics 87 (2), 151-159, 1991

1990  [top]
  • Justin J., Pirillo G.: A finiteness condition for semigroups generated by a finite set of elements of finite order, Pure Mathematics and Applications. Series A 1 (1), 45-48, 1990
  • Justin J., Pirillo G.: Some remarks on the permutation property for semigroups, European Journal of Combinatorics 11 (2), 151-154, 1990
  • Justin J., Pirillo G.: Infinite words and permutation properties, Semigroup Forum 40 (1), 13-22, 1990
  • Justin J., Pirillo G., Varricchio S.: Some conditions on the product of two elements of a semigroup, Atti Della Accademia Nazionale dei Lincei Rendiconti-Classe di Scienze Fisiche-Matematiche & Naturali 1 (2), 85-87, 1990

1989  [top]
  • Justin J., Pirillo G.: Mots sans carré et permutabilité des semi-groupes, Comptes Rendus de l Academie des Sciences Serie I-Mathematique 309 (7), 523-525, 1989
  • Justin J., Pirillo G.: Comments on the permutation property for semigroups, Semigroup Forum 39 (1), 109-112, 1989

1988  [top]
  • Justin J., Pirillo G.: Une condition de finitude pour les semi-groupes finiment engendrés, Comptes Rendus de l Academie des Sciences Serie I-Mathematique 306 (2), 63-65, 1988

1986  [top]
  • Justin J., Pirillo G.: On a natural extension of Jacob's ranks, Journal of Combinatorial Theory Series A 43 (2), 205-218, 1986

1984  [top]
  • Justin J., Pirillo G.: Two combinatorial properties of partitions of the free semigroup into finitely many parts, Discrete Mathematics 52 (2-3), 299-303, 1984
- - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - -